Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

 
 

 

Subdirect sums, hereditary radicals, and structure spaces


Author: A. G. Heinicke
Journal: Proc. Amer. Math. Soc. 25 (1970), 29-33
MSC: Primary 16.50
DOI: https://doi.org/10.1090/S0002-9939-1970-0255609-6
MathSciNet review: 0255609
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If a ring $K$ is subdirectly embedded into the product $S$ of a finite number of rings by a mapping $i$, then it is proved that $i(H(K)) = i(K) \cap H(S)$ for any hereditary radical $H$, and that any structure space of $K$ has the topology of a quotient space of a structure space of $S$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.50

Retrieve articles in all journals with MSC: 16.50


Additional Information

Keywords: Subdirect sum, hereditary radical, structure space, Zariski topology
Article copyright: © Copyright 1970 American Mathematical Society